# SDR 03FDEA01320

- Difficulty date: August 15, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 36,154 hours, 23,951 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRAVEL DAMAGE ON FUSELAGE BELLY SKIN, BS 1050-1060 BETWEEN STR 26R AND 28R.  REMOVED DAMAGED SKIN AT BS 1050-1060 BETWEEN STR 26 RT AND 28 RT AND INSTALLED   REPAIR DOUBLER PER SRM 53-30-3 & EA 7-5330-70493.
